# SDR DL76L071601

- Difficulty date: December 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 80,200 hours, 11,989 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB - AUTO PRESS 1 AND 2 EICAS STATUS MSG, PRESS CONT 1 AND 2 BITE FAULTED CONTROLLER 1 AND 2.  CONTROL 1  2 RESET.  CONT 12 NOW SHOW NO FAULT.
